# SDR DALA2015050803183

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 68,365 hours, 51,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT SEAT 14D. MAINTENANCE CONNECTED A DISCONNECTED CONNECTOR AND THE OPS CHECKED GOOD.
